# SDR USAASB98150

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22878
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Lt Pack
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FLT 993 - AIRCRAFT DEPARTED PHL WITH THE LEFT PACK ON MEL DUE TO A LEFT PACK TRIP OFF LIGHT THAT WOULD NOT RESET.  ON CLIMB-OUT OF PHL, AIRCRAFT WOULD NOT PRESSURIZE.  CREW WENT THROUGH CHECK LIST WITH NO HELP.  FLIGHT RETURNED TO FIELD AT PHL AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE PRESSURIZED AIRCRAFT ON GROUND WITH APU AND RIGHT PACK TO 6 PSI DIFFERENTIAL.  CHECKS GOOD WITH NO EXTERNAL LEAKS.  CLEARED LEFT PACK MEL BY RUNNING LEFT PACK ON GROUND FOR ONE HOUR.  PRESSURIZED AIRCRAFT ON GROUND.  OPERATIONAL CHECK OF LEFT PACK GOOD.  (X)
